Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ear pain, blocked tubes, taken Amox. What can I do?

I have been to the doctor ,I had a problem with a pain in my ear ,my tubes were block up So he gave me 7 day of amox 875 twice daily and torloid, this was about three weeks ago I didn t think it was enought medicine so I when back to him ,he said that he couldn t give me Anymore and told be to take saline to open up the tubes ,that what I have been doing ,but there Still fluid in my ear and when I blink my eye ,is like I can feel something in the back of my head,so What do I do now please tell what I can do ,
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
SINUSES ARE THERE CAUSING PND AND BLOCKING EUSTACHIAN TUBES
TAKE METROFGYL 200 MGM BD
TAKE TAB ALLEGRA 120 MGM BD
SYP PIRITON 1/2 TSF NIGHT
TAB RHINITIDINE 150 MGM EMPTY STOMACH
TAKE WARM WATER
NO DROPS IN EARS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE TWICE A DAY
PUT 2 DROPS OF SEA WATER IN BOTH NOSE AT NIGHT
DO FOR 3 WK
YOU ARE OKAY
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor